# SDR AWXA200601555

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 61,147 hours, 42,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C105924
- Condition: Corroded
- Location: Fuselage
- Part time: 61,147 hours, 42,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON CABIN FLOOR SUPPORT BS 954 - BS 958, RBL 45, WL 208.  REMOVED AND REPLACED CABIN FLOOR SUPPORT BS 954 - BS 958, RBL 45, WL 208 IAW B737-300, SRM 51-40-02-06, FIG 12.  CORROSION ON FLOOR SUPPORT WAS OUT OF LIMITS IAW B737-300, SRM 53-60-51, IAI FIG 101.
